# SDR EIA2002087

- Difficulty date: July 22, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Smoke
- Location: Main Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

3 HOURS INTO FLIGHT, AIRCRAFT BATTERY BEGAN TO VENT SMOKE AND HAD AN ELECTRICAL ODOR.  A FLIGHT TURN BACK WAS DONE.
